# SDR CALA2019100701708

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 61,690 hours, 22,461 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN PANEL FOUND CRACK INDICATION AT STA 101.9 ABOUT 10.5 FROM REAR SPAR. SEE FLEETCYCLE LP 9695057 FOR REPAIR STEPS. REPAIRED LH H/S LWR INSPAR SKIN AT STA 101.9 ABOUT 10.5" FROM REAR SPAR REF SRM 55-10-01 REPAIR 11.
